# SDR PCAA0112173

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 28,449 hours, 31,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT SEVERAL EMERGENCY FLOOR PATH LIGHTS FOUND TO BE INOPERATIVE.  WIRING HARNESS REPAIRED AT EMERGENCY EXIT ROW 4.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
